# SDR SWAA2023051127559

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE APPEARED CRACK<[01] REPAIRED AFT CARGO DOOR SCUFF PLATE FWD CORNER REF 53-60-15-2R-1 REAPIR 1AND BAC5975. WORK WAS ACCOMPLISHED BY OUTSIDE VENDOR JL WELDING. PO # 2012626;[02] VERIFIED STEP 1`
